# SDR USAA920081041

- Difficulty date: May 10, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 25,548 hours, 9,155 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62293106
- Part serial: C0407
- Condition: Failed
- Location: R3 Door
- Part time: 24,568 hours, 3,052 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1165 PHL-CLT - EES - R3 DOOR SLIDE INTERNAL LIGHTING FAILED.  EMERGENCY LIGHT EPSU EXTERNAL LOAD FAULT (EXIT R).  MAINTENANCE REMOVED AND REPLACED THE R3 DOOR SLIDE ASSEMBLY.  ALSO REFERENCE LOG PAGE 4388428 FOR EMERGENCY LIGHTS FAILED CIDS TEST - MSGS (1) EPSU INT LOAD MID L, (2) EPSU INT LOAD MID R, (3) EPSU EXT LOAD EXIT R. RELAMPED VARIOUS EMERGENCY EXIT SIGNS AND LIGHTS AND REPLACED R3 DOOR SLIDE (AS INDICATED ABOVE).
